# SDR SWAA2014072230187

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 25,493 hours, 14,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT DOOR SIGN COVER MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
